# SDR SWAA2018092725581

- Difficulty date: September 12, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 19,006 hours, 8,206 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL REAR SPAR VAPOR WEB CRACKED AT BS 663, RBL 36.  REPAIRED WEB IAW SRM.
